# SDR ASAA2016061517045

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 1,518 hours, 483 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 1 FAIL MESSAGE DISPLAYED.  ACFT GROUNDED.  ACCOMPLISHED HF COMMUNICATION SYSTEM BITE, NO FAULTS LOGGED.  HF NR 1 FAIL MESSAGE GONE, REF FIM TASK 23-11-00-810-801.  GROUND VERIFICATION SUCCESSFUL.
